# SDR CALA2021102501961

- Difficulty date: October 23, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 56,894 hours, 23,294 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Spar
- Part number: 111A1111
- Condition: Cracked
- Location: Sta663
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR WHEEL WELL, CENTER WING BOX REAR SPA VERTICAL WEB, STA 663 LBL 34.83, AND APPROX. 4" FROM CEILING, HAVE A CRACK INDICATION REF FLEET CYCLE LP# 9786603. THIS LP IS FOR DIP AND ESFR ONLY. REPAIR DISCREPANCY REF SRM 57-10-10 2R-3 ALT 2. SEE LP# 9786603 FOR ALL WORK ACCOMPLISHED. THIS LP FOR DIP AND ESFR ONLY. TOMC APPROVED FOR DIP TO PERFORM INSPECTIONS AS GIVEN IN SRM TOMC-APPROVAL FROM SC1ELBYC COMMENT 57-10-10-2R-3 TABLE 205/REPAIR 3 AND FIGURE 208/REPAIR 3 AT 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION AND REPEAT INSPECTIONS AT 36,000 FLIGHT CYCLE INTERVALS HANGE TO NONE INSP INITIATED DIP TO PERFORM INSPECTIONS AS GIVEN IN TABLE Q/C REVIEWED. 205/REPAIR 3 AND FIGURE 208/REPAIR 3 AT 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION AND REPEAT INPECTIONS AT 36,000 FLIGHT CYCLE INTERVALS. INSPECTION METHODS WILL BE HFEC AND LFEC. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
